# SDR ASAA2015062512234

- Difficulty date: June 25, 2015
- Submitted: June 30, 2015
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 24,808 hours, 7,656 cycles
- System (JASC): 2610 · Detection System
- Part: Warning Light
- Condition: No Test
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT "ENG 2 OVERHEAT" & NR 2 FIRE HANDLE FAILED TO ILLUMINATE DURING OVHT, FIRE TEST.  CHECKED LIGHTS & WORKED.  ACFT GROUNDED.
